I have multi level degenerative disk disease with lots of pinched nerves and a pinched spinal cord also I have arthritis in the bones surrounding the disks. I've been on Hydrocodone for 3 years and I want to try different things to see if maybe they can relieve my pain better. I am only 26 and I'v been going through this since I was 22 I want my life back I want to function! If you or anyone you know has this problem or perhaps they themselves or you have tried this medicine please let me know how it effected you or them.
14 Oct 2011
No. It is not as strong as hydrocodone. Hydrocodone is for moderate to moderately severe pain and Pantazocine/acetaminophen is for mild to moderate pain. That being said though, everyone reacts differently to drugs. What works for one, doesnt work for another so it might be worth a try to see how you do with it. You can get thousands of opinions on which drug works better and it has no bearing on yourself. To know for sure, you have to try it yourself. Have you thought about a long acting drug? Something like MSContin or OxyContin? For chronic pain, long acting preparations are usually better. They keep pain under control around the clock-you take them by the clock and not on an as needed basis so you stay ahead of the pain and usually actually take less medication over all.
Many people find that they function much better on these without the druggy drowsiness that short acting preparations give you because they dont slam into the brain with the drug all at once. You can try a lower dose long acting drug. Ask your Dr what he thinks of this and if it would be beneficial in your case.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... pentazocine/naloxone is the generic form
1 answer • 29 May 2012
naloxone/pentazocine and have been told they cannot get this drug. How long will it continue to be unavailable? I have taken this medication for ...
1 answer • 26 Feb 2014
0 answers • 16 Jun 2015
I suffer from lower back & sciatica. I've had the injections in my back , which made tithings worse. My diabeties came back full force. Then ...
1 answer • 1 Dec 2015